# SDR FDKA2009092200180

- Difficulty date: September 22, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 15,869 hours, 15,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6126 CVG.  MAIN CABIN DOOR DIFFICULT TO OPEN.  MX LUBED DOOR, OPS CHECK GOOD.
